# SDR CA031106013

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 7,772 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 41000823
- Condition: Cracked
- Location: Vertical Stab
- Component: Vertical Stab, Aerocd
- Component part number: 410008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING X-RAY INSPECTION OF THE VERTICAL STABILIZER, A CRACK WAS NOTED ON THE CENTER SPAR FLANGE LOCATED 2 FASTENERS UP FROM THE EXTERNAL DOUBLER APEX. THE CRACKIS APPROXIMATELY 5/8 - 3/4 INCH IN LENGTH AND RUNS 90 DEGREES TO THE FLANGE. A CRA CK APPROXIMATELY 1INCH IN LENGTH WAS DETECTED ON CHANNEL P/N 410008-85. THIS CRACK RUNS VERTICALLY UP THE RIGHT HAND FLANGE. THIS AREA IS COVERED BY AD 95-13-02. THE AIRCRAFT HAD BEEN MODIFIED IAW SB 208 PT2.
